Search the site

Recent issues

folder Volume 31, number 1 (2019)
folder Volume 30, number 3 (2018)

Sho Yoshikawa
Modularity of elliptic curves over abelian totally real fields unramified at 3, 5, and 7
p. 729-741 Details
Haden Spence
Ax–Lindemann and André–Oort for a Nonholomorphic Modular Function
p. 743-779 Details
Yuichiro Hoshi; Yu Iijima
The pro-$l$ outer Galois actions associated to modular curves of prime power level
p. 781-799 Details
Tom Fisher; Lazar Radičević
Some minimisation algorithms in arithmetic invariant theory
p. 801-828 Details
Huayi Chen
Newton–Okounkov bodies: an approach of function field arithmetic
p. 829-845 Details
Markus Kirschmer
One-class genera of exceptional groups over number fields
p. 847-857 Details
Tsuyoshi Itoh
Tamely ramified Iwasawa modules having no non-trivial pseudo-null submodules
p. 859-872 Details
Samuel Pilon; Damien Roy
Construction de nombres extrémaux pour le problème de l’approximation simultanée d’un nombre et de son carré
p. 873-877 Details
Bo He; Keli Pu; Rulin Shen; Alain Togbé
A note on the regularity of the Diophantine pair $\protect \lbrace k,4k\pm 4\protect \rbrace $
p. 879-892 Details
Fumio Sairaiji; Takuya Yamauchi
On the class numbers of the fields of the $p^n$-torsion points of elliptic curves over $\protect \mathbb{Q}$
p. 893-915 Details
Roland Bacher
On the number of perfect lattices
p. 917-945 Details
Nick Rome
The Hasse Norm Principle For Biquadratic Extensions
p. 947-964 Details
Gebhard Böckle; Wojciech Gajda; Sebastian Petersen
A variational open image theorem in positive characteristic
p. 965-977 Details
Andrew Fiori
Sub-Shimura Varieties for type $O(2,n)$
p. 979-990 Details
Chad T. Davis; Blair K. Spearman; Jeewon Yoo
Cubic polynomials defining monogenic fields with the same discriminant
p. 991-996 Details
Terence Tao; Joni Teräväinen
Odd order cases of the logarithmically averaged Chowla conjecture
p. 997-1015 Details
Mahiro Atsuta
Finite $\Lambda $-submodules of Iwasawa modules for a CM-field for $p=2$
p. 1017-1035 Details
Rony A. Bitan
On the genera of semisimple groups defined over an integral domain of a global function field
p. 1037-1057 Details
Richard Griffon
Explicit $L$-functions and a Brauer–Siegel theorem for Hessian elliptic curves
p. 1059-1084 Details
folder Volume 30, number 2 (2018)